Pharmacy/taking 3

Advertisement


Question
Well after I had my daughter almost a year ago I got thenimplanon birth control. I am also taking wellbutrin (buprophin) [spelling?] and now I'm also taking stackers 2 will any of these clash against each other?? Thanks in advance:)

Answer
Hi Liz,
There is no harm in taking these products, however I will be failing in my duty if I do not warn you about Stackers 2. The product is not useful and does not help. Please discontinue it as it is a very doubtful therapy.
Best wishes
Ravi Ghooi

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr. Ravindra Bhaskar Ghooi

Expertise

I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 About.com. All rights reserved.